# SDR C2XA08ON164

- Difficulty date: August 8, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 12042177503
- Part serial: 145409
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 14,818 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 0312-IAH, FLIGHT CREW REPORTED LOUD PIERCING SQUEAL FROM CAPT DV WINDOW ON FLIGHT FROM AUS TO JAX DIVERTED TO IAH.  MAINTENANCE PERSONNEL RE-ADJUSTED DV WINDOW.  OPERATIONALLY AND LEAK CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
